# SDR IPXA10561221

- Difficulty date: June 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620 S13-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, TRANSFERRED FROM LOG PAGE 409635 ITEM 2, REF D418399 FUSELAGE SKIN AFT OF BS 620, BETWEEN STRINGERS 13L AND 14L BLEND OUT INTERM REPAIR.  REPAIRED IAW EO B757-5330-38827-A.
